# SDR AALA202408191246

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 88,993 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R FORWARD EXIT SIGN HAS BULBS BURNT OUT. RELAMP EMERGENCY LIGHT ATV 3R FORWARD EXIT SIGN. OPERTIONAL CHECK GOOD. PER AMM 33-51-05.
